# SDR DHL2006804508

- Difficulty date: January 22, 2006
- Submitted: February 9, 2006
- Operation: Air carrier
- Aircraft: N804DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46124
- Aircraft time: 83,105 hours, 30,019 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Angle
- Condition: Cracked
- Location: Thrust Reverser
- Part time: 83,105 hours, 30,019 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ITEM REF NR 044427: NR 1 LT T/R ANGLE CRACKED 1" STA YN 254.524 AT 12 O'CLOCK POS.  REMOVED CRACKED ANGLE IAW SRM 51-1-21A.  FABRICATED NEW ANGLE (TITANIUM AMS4911H0.020") IAW SRM 78-2-0. INSTALLED NEW ANGLE IAW SRM 51-1-21A.
